Tohoku Mathematical Journal

Cayley surfaces in affine differential geometry

Katsumi Nomizu and Ulrich Pinkall

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 41, Number 4 (1989), 589-596.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A15: Affine differential geometry
Secondary: 53B05: Linear and affine connections


Nomizu, Katsumi; Pinkall, Ulrich. Cayley surfaces in affine differential geometry. Tohoku Math. J. (2) 41 (1989), no. 4, 589--596. doi:10.2748/tmj/1178227729.

Export citation


  • [1] W BLASCHKE, Vorlesungen uber Differentialgeometrie, II, Springer, Berlin, 1923
  • [2] H GUGGENHEIMER, Differential Geometry, McGraw-Hill, New York, 1963
  • [3] K. NOMIZU, On completeness in affine differential geometry, Geometriae Dedicata 20 (1986), 43-4
  • [4] K NOMIZU AND U. PINKALL, On the geometry of affine immersions, Math. Z. 195 (1987), 165-17
  • [5] K. NOMIZU AND U PINKALL, Cubic form theorem for affine immersions, Proceedings Oberwolfac Conference on Affine Differential Geometry, November 1986, Resultate der Mathematik 13(1988), 338-362
  • [6] P. A. SCHIROKOW AND A P SCHIROKOW, Affine Differentialgeometrie, Teubner, Leipzig, 196